A computacional verification of Alperin's weight conjecture for groups of small order and their prime fields
Revista colombiana de matematicas, Tome 41 (2007) no. 2, pp. 325-331
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@misc{RCM_2007_41_2_a2,
title = {A computacional verification of {Alperin's} weight conjecture for groups of small order and their prime fields},
journal = {Revista colombiana de matematicas},
pages = {325--331},
year = {2007},
volume = {41},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2007_41_2_a2/}
}
A computacional verification of Alperin's weight conjecture for groups of small order and their prime fields. Revista colombiana de matematicas, Tome 41 (2007) no. 2, pp. 325-331. http://geodesic.mathdoc.fr/item/RCM_2007_41_2_a2/